| Model Number |
MX-410410 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/10/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported left side "patient¿s concern with the product" and "rupture." additionally, healthcare professional reported "crease/folding of implant." device has been explanted.
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified: opening extended on posterior and underweight.A visual and microscopic analysis was performed which identified sharp opening on posterior and creases fold.A dimension measurement in the shell was performed which identify the thickness within specification.Based on the device analysis the final assessment is: a sharp opening on posterior due to an unidentified (tear) opening.
Event or Problem Description